MAUDE Adverse Event Report: IMPRESS®.NON-BRAIDED CATHETER; DIAGNOSTIC PERIPHERAL CATHETER

IMPRESS®.NON-BRAIDED CATHETER; DIAGNOSTIC PERIPHERAL CATHETER
Model Number 00884450022436
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during an angiogram, the pig tail catheter tip detached within the patient.The physician had successfully acquired retrograde arterial access and during a targeted power injection, the tip of the catheter detached within the patient.The physician then successfully retrieved the foreign body from the patient with a vascular snare device.A new catheter was prepped and used to successfully complete the procedure.The patient tolerated the procedure well.No additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS®.NON-BRAIDED CATHETER
Common Device Name
DIAGNOSTIC PERIPHERAL CATHETER
MDR Report Key10742947
Report Number3010665433-2020-00042
Device Sequence Number3195678
Product Code DQO
UDI-Device Identifier00884450022436
UDI-Public00884450022436
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number00884450022436
Device Catalogue Number41103510PIG-NB
Device Lot NumberE1617528
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date12/22/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;